# SDR GLBA2001037

- Difficulty date: February 12, 2001
- Submitted: February 17, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 10,028 hours, 13,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND, RECYCLED FOUND C/B POPPED RESET AND GEAR EXTENDED.  INSPECTED WIRING, PERFORMED GEAR SWING.  SYSTEM OPS CHECKED GOOD.  RETURNED TO SERVICE.
